| Model Number |
MMT-523NAL |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/02/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event.The device has been returned, but not yet evaluated.Further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
The customer reported via phone call that the insulin pump had blank display.The customer¿s blood glucose level was 365 mg/dl at the time of the incident.Customer stated insulin pump display returned for several moments, but then went blank again.The customer was assisted with troubleshooting and the display did not return.The customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump will be returned for analysis.
Additional Manufacturer Narrative
The insulin pump was monitored for several days and no blank display was noted.The insulin pump was received with normal operating current.It passed self test, displacement test and off no power test.No damage on the lcd isolation tape noted.Pump was received with cracked reservoir tube lip,.